Institute of Mathematics and Informatics
University of Kragujevac
Serbia and Montenegro
She is working as assistant professor of mathematics at the Institute of Mathematics and Informatics, Univesity of Kragujevac, Serbia.
Mathematical analysis-the theory of a fixed point
M. Pavlovic , N. Cakic, M. Rajovic, S. Radenovic, A generalization of Jensen's inequality for polynomials having a low degree concentration, Computers and Mathematics with Applications, 57 (2009), pp. 332-337.
Z. Kadelburg, M. Pavlovic , S. Radenovic, Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Mathematics with Applications, 59 (2010), pp. 3148-3159.
M.Pavlovic , S. Radenovic, S. Radojevic, Abstract metric spaces and Sehgal-Guseman-type theorems, Computers and Mathematics with Applications, 60 (2010), pp.865-872.